# SDR CHQ00035

- Difficulty date: November 1, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Saab SF340A
- Aircraft serial: 40
- Aircraft time: 36,190 hours, 35,734 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Prop Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO COURSEN WILL NOT ARM AND C TOT INOP.
